# SDR UPS99829252

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 280-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, MAIN CABIN SEAT TRACK NR 7 R EXFOLIATED BELOW STA 280-300.  REMOVED FLOOR PANELS CORROSION OUT OF LIMITS IAW DC8 SRM 51-1-8 ON SEAT TRACK.  REMOVED CORROSION IAW DC8 SRM 51-1-8, UNDER SEAT.  REMOVED SEAT TRACK FS 290 TO  610, DRILLED NEW SEAT TRACK AND SPLCIES IAW DC8 S RM 51-1-24, ALODINED AND PRIMED SEAT TRACK SPLICES IAW DC8 SRM 51-1-8, INSTALLED SPLICES IAW DC8 SRM 51-3-0.
